# SDR QXEA2012012600099

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RT ELEVATOR INBD HINGE FITTING HAS DAMAGE FROM THE BONDING STRAP BOLT. (NR93).  ACFT IS DOWN FOR C-CHECK.  BLENDED DAMAGED AREA IAW SRM 51-41-00-02-01.  CONFIRMED CRACK FREE AREA REF NTM 51-00-06-910-801.  MATERIAL LOSS .020".  DAMAGE IS WITHIN LIMITS OF RD 8/4-55-728.  COMPLIED WITH TASK CARD RD 8/4-55-728.
